MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)

BOSTON SCIENTIFIC CORPORATION ENDOTAK RELIANCE G; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Model Number 0174
Medical Device Problem Codes High impedance (1291); Pacing Problem (1439); Inappropriate/Inadequate Shock/Stimulation (1574); Impedance Problem (2950)
Health Effect - Clinical Codes Fever (1858); Sepsis (2067); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/28/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A good faith effort was made to retrieve additional information regarding resolution.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited out of range shock lead impedance measurements.Technical services (ts) referred this patient to the clinic.This lead remains in service.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
 
Event or Problem Description
It was reported that this right ventricular (rv) lead exhibited out of range shock lead impedance measurements.Technical services (ts) referred this patient to the clinic.This lead remains in service.No adverse patient effects were reported.Additional information was received that this rv lead provided inappropriate shocks and anti-tachycardia pacing (atp) therapy for 1:1 supraventricular tachycardia (supraventricular tachycardia (svt), therapy was exhausted, and shock impedance measurements were greater than 125 ohms.The patient was septic with a high-grade fever at the time of the therapy, and the patient was admitted to the hospital.Ts recommended rv lead replacement.At this time this lead remains in service.No additional adverse patient effects were reported.

Brand Name
ENDOTAK RELIANCE G
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR (NON-CRT)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key22473677
Report Number2124215-2025-46216
Device Sequence Number17170469
Product Code LWS
UDI-Device Identifier00802526373640
UDI-Public(01)00802526373640(17)121210
Combination Product (Y/N)Y
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P910073
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/10/2012
Device Model Number0174
Device Catalogue Number0174
Device Lot Number107124
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2025
Supplement Date Received by Manufacturer01/22/2026
Initial Report FDA Received Date07/10/2025
Supplement Report FDA Received Date01/26/2026
Date Device Manufactured12/10/2010
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age35 YR
Patient SexFemale